# SDR A6WA202110217923

- Difficulty date: October 20, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 40,336 hours, 38,944 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Seat Track
- Part serial: NSN
- Condition: Corroded
- Location: Fs 529
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL-SEAT TRACK AT FS 529-FS 559 HAS MULTIPLE AREAS CORROSION.  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION FROM RH SIDE SEAT RAIL SEAT TRACK IAW CRJ-200  SRM 51-21-06 AND 51-21-49, REPAIR WITHIN LIMITS
